Alert archive / North Dakota / Flash Flood Warnings in 2013
Flash Flood Warning 10, NWS Bismarck, ND
NWS Bismarck, ND issued this flash flood warning at Jun 20, 2013, 7:22 PM CDT for Emmons County, Logan County, North Dakota. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2013, 7:22 PM CDT (00:22 UTC)
- Expired
- Jun 21, 2013, 1:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Flood severity
- None
Counties Emmons County, ND, Logan County, ND
The radar
The Bismarck radar (KBIS), 79 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 8:00 PM CDT | FLASH FLOOD | 7 S Braddock, ND | WATER FLOWING OVER ROADWAY 1 MILE SOUTH OF HIGHWAY 34. |
| Jun 20, 8:00 PM CDT | HEAVY RAIN 2.71 | 9 S Kintyre, ND | STORM TOTAL RAINFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.4 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2429 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1000 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
131
WGUS53 KBIS 210022
FFWBIS
NDC029-047-210630-
/O.NEW.KBIS.FF.W.0010.130621T0022Z-130621T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
722 PM CDT THU JUN 20 2013
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
WESTERN LOGAN COUNTY IN SOUTHEAST NORTH DAKOTA...
* UNTIL 130 AM CDT FRIDAY
* AT 716 PM CDT...LAW ENFORCEMENT REPORTED SLOW MOVING THUNDERSTORMS
WITH VERY HEAVY RAINFALL ACROSS EMMONS COUNTY. THREE INCHES OF
RAIN IN AN HOUR WAS REPORTED IN LINTON. IN ADDITION...RADAR
ESTIMATES OF 4 TO 7 INCHES OF RAIN SINCE 5 PM ACROSS NORTHEAST
EMMONS COUNTY...INTO NORTHWEST LOGAN COUNTY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. FLASH FLOODING IS EXPECTED TO OCCUR OVER MAINLY RURAL AREAS
OF EMMONS AND WESTERN LOGAN COUNTIES...INCLUDING THE TOWNS OF
BRADDOCK...HULL...KINTYRE...LINTON...NAPOLEON...STRASBURG...TEMVIK
AND WESTFIELD.
AT 710 PM CDT...THREE INCHES OF RAIN IN AN HOUR WAS REPORTED IN
LINTON. IN ADDITION...RADAR ESTIMATED 4 TO 7 INCHES OF RAIN SINCE 5
PM ACROSS NORTHEAST EMMONS COUNTY...INTO NORTHWEST LOGAN COUNTY.
STREET FLOODING IS POSSIBLE IN LINTON.
LAT...LON 4595 10051 4658 10015 4662 9994 4655 9966
4628 9983 4628 9988 4621 9988 4595 10005
$$
SIMOSKO2 follow-up statements
419
WGUS73 KBIS 210122
FFSBIS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
822 PM CDT THU JUN 20 2013
NDC029-047-210630-
/O.CON.KBIS.FF.W.0010.000000T0000Z-130621T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EMMONS ND-LOGAN ND-
822 PM CDT THU JUN 20 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WESTERN LOGAN AND EMMONS
COUNTIES UNTIL 130 AM CDT...
AT 817 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS AND RADAR ESTIMATES
INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS EMMONS AND
NORTHWEST LOGAN COUNTIES.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. IS EXPECTED TO OCCUR OVER MAINLY RURAL AREAS OF EMMONS AND
WESTERN LOGAN COUNTIES...INCLUDING THE TOWNS OF BRADDOCK...HULL...
KINTYRE...LINTON...NAPOLEON...STRASBURG...TEMVIK AND WESTFIELD.
THREE INCHES OF RAINFALL HAS BEEN REPORTED BY LAW ENFORCEMENT IN
LINTON. ALSO WEATHER RADAR HAS ESTIMATED 3 TO 8 INCHES OF RAIN
ACROSS CENTRAL AND NORTHEAST EMMONS...AND NORTHWEST LOGAN COUNTIES
SINCE 5 PM CDT. THIS AREA LIES BETWEEN LINTON...BRADDOCK...AND
NAPOLEON. HIGHWAY 34 RUNS THROUGH THIS AREA BETWEEN NAPOLEON AND
HAZELTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 4595 10051 4658 10015 4662 9994 4655 9966
4628 9983 4628 9988 4621 9988 4595 10005
$$230
WGUS73 KBIS 210445
FFSBIS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1145 PM CDT THU JUN 20 2013
NDC029-047-210459-
/O.CAN.KBIS.FF.W.0010.000000T0000Z-130621T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EMMONS ND-LOGAN ND-
1145 PM CDT THU JUN 20 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WESTERN LOGAN AND
EMMONS COUNTIES HAS BEEN REPLACED BY AN AREAL FLOOD WARNING...
IF ONGOING FLOODING HAS BEEN OBSERVED WITHOUT PROPER SIGNING OR
BARRICADES...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN BISMARCK AT 701-223-4582.
&&
LAT...LON 4595 10051 4658 10015 4662 9994 4655 9966
4628 9983 4628 9988 4621 9988 4595 10005
$$
AYDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 7:16 PM CDT, 6 minutes earlier.
Area forecast discussion, Jun 20, 7:16 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 716 PM CDT THU JUN 20 2013 .UPDATE... ISSUED AT 717 PM CDT THU JUN 20 2013 MAIN FOCUS IS SEVERE THUNDERSTORM THREAT AND FLASH FLOOD POTENTIAL. SURFACE LOW NEAR MOBRIDGE IN SOUTH DAKOTA WITH A TROUGH EXTENDING NORTHWESTWARD TOWARDS WILLISTON. HIGH DEWPOINTS IN THE 60S ALONG AND EAST OF THE TROUGH PROVIDING PLENTY OF LOW LEVEL MOISTURE FOR THUNDERSTORMS. SURFACE BASED CAPE REMAINS VERY HIGH...ON THE ORDER OF 4000-5000 J/KG. SCATTERED STORMS FORMING ALONG A LINE FROM SOUTH OF GRANT COUNTY IN SOUTH DAKOTA (WEST OF THE MISSOURI RIVER)...TO A NEARLY STATIONARY AND BACK-BUILDING STORM IN THE LINTON AREA...TO NEAR VALLEY CITY. IT APPEARS THIS LINE IS ALONG OR IN THE VICINITY OF A SURFACE WARM FRONT THAT EXTENDS FROM NEAR THE LOW IN SOUTH DAKOTA NORTHEASTWARD TO BETWEEN FARGO AND GRAND FORKS. THE SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT FOR SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 258 PM CDT THU JUN 20 2013 MAIN FOCUS IS SEVERAL SEVERE THREAT AND FLASH FLOOD POTENTIAL THIS EVENING. THUNDERSTORMS HAVE BEEN REGENERATING ACROSS CENTRAL NORTH DAKOTA. MOIST ATMOSPHERE WILL KEEP THE FLASH FLOOD THREAT GOING JAMES RIVER VALLEY. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 258 PM CDT THU JUN 20 2013 LONG TERM...FRIDAY NIGHT THROUGH THURSDAY... A SLOW MOVING UPPER LEVEL LOW AND TROUGH ENTRENCHED OVER ALBERTA/SASKATCHEWAN AND INTO THE INTER-MOUNTAIN WEST WILL GRADUALLY ROTATE THROUGH THE NORTHERN HIGH PLAINS BY LATE SUNDAY INTO EARLY MONDAY. THE END RESULT IS FOR A CONTINUED SOUTHWEST FLOW WITH MULTIPLE SHORTWAVES MEANDERING THROUGH WESTERN AND CENTRAL NORTH DAKOTA PROMOTING ADDITIONAL SHOWERS AND THUNDERSTORMS. SEVERE WEATHER POTENTIAL SATURDAY APPEARS TO BE MOST CONCENTRATED OVER SOUTH CENTRAL NORTH DAKOTA AND INTO THE JAMES RIVER VALLEY. THE SOUTHWEST FLOW WILL TRANSITION TO A SOMEWHAT DRIER WESTERLY FLOW SUNDAY NIGHT INTO MONDAY BEFORE ADDITIONAL SHORTWAVES ARRIVE FOR MONDAY NIGHT THROUGH TUESDAY NIGHT. THE GFS AND ECMWF AGREE THAT A FOUR CORNERS RIDGE WILL BEGIN TO GROW BY MID WEEK AND EXPAND NORTH BY THE END OF THE WEE. THAT WOULD RESULT IN NORTH DAKOTA TRANSITIONING TO A NORTHWEST FLOW ALOFT...JUST WEST OF THE RIDGE AXIS. THERE COULD BE SOME SHORTWAVES/RIDGE TOPPERS RIDING INTO NORTH DAKOTAS FOR A THREAT OF THUNDERSTORMS...BUT WILL NEED TO SEE THE PROXIMITY OF THE RIDGE TO WESTERN AND CENTRAL NORTH DAKOTA. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 717 PM CDT THU JUN 20 2013 THE MAIN HAZARD TO AVIATION WILL BE THUNDERSTORMS GENERALLY EAST OF A LINE FROM KBIS TO CARRINGTON. AT 7 PM CDT...A WARM FRONTAL BOUNDARY EXTENDED FROM NORTH CENTRAL SOUTH DAKOTA TO NEAR KJMS INTO EASTERN NORTH DAKOTA BETWEEN KFAR-KGFK. THIS FRONT WILL BE THE FOCUS FOR THUNDERSTORMS THURSDAY EVENING. THUNDERSTORMS WILL CONTINUE DEVELOPING ACROSS CENTRAL NORTH DAKOTA...IMPACTING KJMS THROUGH AT LEAST 03Z THURSDAY EVENING. && .HYDROLOGY... ISSUED AT 258 PM CDT THU JUN 20 2013 FLOOD WARNINGS CONTINUE AND HAVE BEEN EXTENDED THROUGH FRIDAY ACROSS PORTIONS OF THE JAMES RIVER VALLEY. A FLASH FLOOD WATCH IS IN EFFECT THROUGH SUNDAY FOR KIDDER...WELLS...DICKEY...FOSTER...LA MOURE...LOGAN...MCINTOSH AND STUTSMAN COUNTIES. MULTIPLE PERIODS OF THUNDERSTORMS WILL IMPACT THE SOUTH CENTRAL...THE FIST THURSDAY AFTERNOON AND EVENING...THEN AGAIN FRIDAY NIGHT AND SATURDAY...AND SATURDAY NIGHT AND SUNDAY. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR NDZ023-025-036-037- 047-048-050-051. && UPDATE...JV SHORT TERM...WAA LONG TERM...KS AVIATION...JV HYDROLOGY...WAA
Hazardous weather outlook, Jun 20, 3:39 PM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 339 PM CDT THU JUN 20 2013 NDZ004-011-012-212045- BOTTINEAU-WARD-MCHENRY- 339 PM CDT THU JUN 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY ACROSS NORTH CENTRAL NORTH DAKOTA THIS AFTERNOON AND EVENING. SOME SEVERE WEATHER IS POSSIBLE...WITH THE MAIN THREATS BEING LARGE HAIL...DAMAGING WINDS...AND FLASH FLOODING. RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS PARTS OF NORTH CENTRAL NORTH DAKOTA. FOR DETAILS GO TO WWW.WEATHER.GOV/BIS. CLICK ON THE RIVERS AND LAKES TAB NEAR THE TOP OF THE MAIN PAGE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO SUNDAY AND POSSIBLY INTO THE MIDDLE OF NEXT WEEK. MAIN THREATS THROUGH SATURDAY WILL BE LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL CAUSING FLASH FLOODING. SOUTHERN PORTIONS OF NORTH DAKOTA ARE FAVORED FOR THE HIGHEST PROBABILITY OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. NDZ001>003-005-009-010-013-017>022-031>035-040>046-212045- DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-PIERCE-MCKENZIE- DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK- MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 339 PM CDT THU JUN 20 2013 /239 PM MDT THU JUN 20 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE OVER PORTIONS WEST AND CENTRAL NORTH DAKOTA THIS AFTERNOON AND EVENING. SOME SEVERE WEATHER IS POSSIBLE...WITH THE MAIN THREATS BEING LARGE HAIL...DAMAGING WINDS...AND FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO SUNDAY AND POSSIBLY INTO THE MIDDLE OF NEXT WEEK. MAIN THREATS THROUGH SATURDAY WILL BE LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL CAUSING FLASH FLOODING. SOUTHERN PORTIONS OF NORTH DAKOTA ARE FAVORED FOR THE HIGHEST PROBABILITY OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. NDZ023-025-036-037-047-048-050-051-212045- WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 339 PM CDT THU JUN 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. SOME SEVERE WEATHER IS POSSIBLE...WITH THE MAIN THREATS BEING LARGE HAIL...DAMAGING WINDS...AND FLASH FLOODING. AREA FLOOD WARNINGS ARE IN EFFECT FOR AREAS ALONG AND NEAR THE JAMES RIVER BASIN THROUGH FRIDAY. A FLASH FLOOD WATCH IS IN EFFECT THROUGH SUNDAY. MULTIPLE PERIODS OF THUNDERSTORMS WILL INCREASE THE CHANCE FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO SUNDAY AND POSSIBLY INTO THE MIDDLE OF NEXT WEEK. MAIN THREATS THROUGH SATURDAY WILL BE LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL CAUSING FLASH FLOODING. SOUTHERN PORTIONS OF NORTH DAKOTA ARE FAVORED FOR THE HIGHEST PROBABILITY OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. WAA
In the hours before
Local storm report, Jun 20, 5:56 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
556 PM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 10 W NAPOLEON 46.51N 99.98W
06/20/2013 E0.75 INCH EMMONS ND PUBLIC
&&
KINGLocal storm report, Jun 20, 6:04 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
604 PM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL 5 SSW BRADDOCK 46.50N 100.13W
06/20/2013 M1.00 INCH EMMONS ND TRAINED SPOTTER
&&
JVININGSpecial weather statement, Jun 20, 6:17 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 617 PM CDT THU JUN 20 2013 NDZ022-023-035-036-210015- BURLEIGH-KIDDER-SHERIDAN-WELLS- 617 PM CDT THU JUN 20 2013 ...SPECIAL WEATHER STATEMENT... STRONG THUNDERSTORM FROM WING TO TUTTLE...MOVING NORTH AT 20 MPH. PENNY SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN...WILL ACCOMPANY THIS STORM. LOCATIONS IMPACTED INCLUDE... WING... ARENA... TUTTLE... HURDSFIELD... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. TARDIF-HUBER
Local storm report, Jun 20, 6:42 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
642 PM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL LINTON 46.27N 100.23W
06/20/2013 E1.75 INCH EMMONS ND TRAINED SPOTTER
NICKEL AND GOLF BALL SIZED HAIL REPORTED
&&
MMATHEWSLocal storm report, Jun 20, 6:46 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
646 PM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL BRADDOCK 46.56N 100.09W
06/20/2013 E1.00 INCH EMMONS ND LAW ENFORCEMENT
&&
HAMILTONLocal storm report, Jun 20, 7:05 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
705 PM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL LINTON 46.27N 100.23W
06/20/2013 M2.75 INCH EMMONS ND PUBLIC
HAIL WAS MOSTLY QUARTER TO GOLF BALL SIZE BUT IN THE
LAST HALF HOUR IT WAS BASEBALL SIZED. TREE DAMAGE AND
CAR DAMAGE. RELAYED BY BROADCAST MEDIA.
&&
JVININGThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:31 PM CDT | Severe Thunderstorm Warning | BIS | Emmons | 59 min |
| Jun 20, 8:11 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 64 min |
| Jun 20, 8:52 PM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Logan | 53 min |
| Jun 20, 9:15 PM CDT | Severe Thunderstorm Warning | BIS | McIntosh | 60 min |
| Jun 20, 9:44 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure, Stutsman | 61 min |
| Jun 20, 11:43 PM CDT | Areal Flood Warning | BIS | Emmons, Logan | 24 hr |
| Jun 21, 6:28 AM CDT | Dense Fog Advisory | BIS | Adams, Bottineau, Burke, Divide, Dunn, Grant and 12 more | 5 hr |
| Jun 21, 11:08 AM CDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger | 52 min |
| Jun 21, 12:01 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger | 44 min |
| Jun 21, 12:05 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Sioux | 55 min |
| Jun 21, 12:06 PM CDT | Areal Flood Advisory | BIS | Adams, Hettinger | 6 hr |
| Jun 21, 12:43 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 47 min |
| Jun 21, 12:57 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 48 min |
| Jun 21, 1:19 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry | 56 min |
| Jun 21, 1:49 PM CDT | Areal Flood Advisory | BIS | Grant, Morton | 6 hr |
Nearby
Flash Flood Warnings in North Dakota, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.